Notre Dame Journal of Formal Logic

A new proof of the compactness theorem for propositional logic.

Robert H. Cowen

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 1 (1970), 79-80.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893860

Zentralblatt MATH identifier
0167.01202

Mathematical Reviews number (MathSciNet)
MR0278898

Digital Object Identifier
doi:10.1305/ndjfl/1093893860

Subjects
Primary: 02.12

Citation

Cowen, Robert H. A new proof of the compactness theorem for propositional logic. Notre Dame Journal of Formal Logic 11 (1970), no. 1, 79--80. doi:10.1305/ndjfl/1093893860. http://projecteuclid.org/euclid.ndjfl/1093893860.


Export citation